# SDR DALA2016020500883

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Carog Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD AND AFT LOWER PRODUCTION DOUBLERS AT FWD CARGO COMPARTMENT DOOR EXTERNAL SKIN. DOUBLERS WERE REMOVED, NEW DOUBLERS WERE FABRICATED, TREATED, PAINTED AND INSTALLED IAW 51-30-2, 51-10-3, PAR 21 AND 14, 51-10-4 ER/A 486624-14MA REV ORIG.
